# SDR 98ZZZX4762

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321Q
- Make and model: Cessna R182
- Aircraft serial: R18200438
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Part number: 070009937
- Condition: Corroded
- Location: Engine Bay
- Part time: 2,600 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED A FLICKER OF OIL PRESS GAUGE.  CONTROL TOWER WAS ADVISED, ACFT STARTED TO RETURN TO BASE. OIL PRESS DROPPED TO ZERO AND ON 2-MILE FINAL, ENG QUIT.  DEAD STICK LANDING WAS MADE WITH NO DAMAGE TO AIRFRAME.  UPON INVEST A HOLE WAS FOUND, PUNCHED IN THE UPPER CASE.  THE OIL SUMP WAS EMPTY.  OIL WAS RUNNING OUT DRAIN HOLES IN BELLY AND OUT THE RT SIDE CABIN VENT.  INVEST BEHIND INST PANEL REVEALED OIL PRESS LINE (P/N 0700099-37) FROM FIREWALL TO GAUGE HAD FRACTURED ALLOWING OIL TO RUN DOWN THE FIREWALL.  CORROSION FOUND TO BE CAUSE OF FAILURE.  ORIG EQUIP AVIONIC COOLING HOSE WAS ROUTED OVER THE LINE AND IT HAD NUMEROUS HOLES.  THE FORMING WIRE INSIDE COOLING HOSE WAS ALL CORRODED AWAY.
